Hey ladies . . . Well side effect #1 hit about 2 am Saturday. It has been so long since I took Taxol I had forgotten all about the bone pain, but boy I remember now. The problem I encountered was I was 2 1/2 hrs from home at an Honor Band. I had no drugs. I tried Tylenol, Advil, and Aleve with absolutely no effect. I have a really high tolerance for pain, yet this was all I could think about all day long. I finally got home last night about 9:00 and raided the cupboards looking for something to take -- I'm really not a junkie!!! I finally found some Hydrocodone and had to take 3 over a four hour period before I could sleep.
I got some sleep but will be calling my onc this a.m. at home soon! We had talked about the neuropathy which will come but both of us both missed this. I looked on the internet and it does say it occurs 2-3 days after treatment (right on target) and should only last 2-3 days.
Not saying this drug is not worth the effort by any means, but if you get it . . be prepared for this one.
Love - Jackie